MathSciNet Relay Station
MathSciNet bibliographic data
MR2927239 57M12 (57M27 57M50)
Watson, Liam Surgery obstructions from Khovanov homology. Selecta Math. (N.S.) 18 (2012), no. 2, 417–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement